# SDR DXTA20082880

- Difficulty date: February 17, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 10,333 hours, 8,383 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MANUAL GEAR EXTENSION WITH BLOW DOWN DUE TO NOSE GEAR NOT EXTENDED DURING LANDING.  RESET BLOWDOWN BOTTLE AND SERVICED SWING GEAR MULTIPLE TIMES. UNABLE TO DUPLICATE PROBLEM. REF: MM SEC 32-30-00
